# SDR 2001UALA00457

- Difficulty date: April 9, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N312UA
- Make and model: Boeing 737322
- Aircraft serial: 23673
- Aircraft time: 40,641 hours, 21,330 cycles
- Engine: Ge CFM56*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 178 BULKHEAD REPAIR LOWER CENTER AREA REPAIR PATCH HAS ONE ROW OF FASTENERS BETWEEN DAMAGED REMOVAL AREA LOWER LEFT HAND RADAR MOUNT.  DOUBLER REPAIR REPLACED WITH APPROPRIATE REPAIR.  MAJOR REPAIR ACCOMPLISHED.
